# SDR AWXA9700468

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546561
- Condition: Cracked
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND A CRACK ON WEB AT BS 948, WL 257, RBL 61.  REPAIRED CRACK ON WEB AT BS 948, WL 257, RBL 61 AS PER EO 2-53-35-16 AND SB 737-53-1094.
